Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 194, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 16, 2006, 5:57 PM CDT for Smith County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2006, 5:57 PM CDT (22:57 UTC)
- Expired
- May 16, 2006, 6:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Smith County, TN
The radar
The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:27 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 16, 2:27 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 227 PM CDT TUE MAY 16 2006 .SHORT TERM...(THROUGH THU) CURRENT...CU FIELD AND ACCOMPANYING -SHRA/TSRA DEVELOPED RAPIDLY THIS AFTERNOON. MOST AREAS TO GET WET THIS AFTERNOON AND/OR EVE. TEMPS IN MID-UPPER 60S FOR MOST PART. SOME LINGERING RAIN TONITE. CYCLONIC FLOW ALOFT WILL CONTINUE INTO WED NITE AND A POSSIBLE WEAK FROPA ON THU...SO LO CHANCE POPS FOR PERIOD. AS FOR TEMPS...BELIEVE MAV ON LO SIDE FOR MAXS THU. .LONG TERM... H5 HEIGHTS AND SURFACE TEMPS ON RISE LATE IN WEEK. FRI MEX MAX TEMPS NOT BOUGHT EITHER. GFS SHOWING ANOTHER FRONT POSSIBLY HANGING UP OVER REGION ON WEEKEND. WILL NOT TOTALLY BUY FOR NOW AND KEEP POPS ON LOW SIDE. NICE MON AND TUE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 51 70 55 74 / 30 30 20 20 CLARKSVILLE 50 71 54 73 / 30 20 20 20 CROSSVILLE 48 65 50 68 / 30 30 30 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, May 16, 4:47 AM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT TUE MAY 16 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-171030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 447 AM CDT TUE MAY 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. 04
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.